Swancon 2016 @ Pan Pacific Hotel,

Sessions | Timetable | Tags | People

Desiree Heald

Participating in Events:
Art Show Registration and Traders Thursday 16:00 until Thursday 18:30 (150 Minutes)
Art Show Judging Friday 19:30 until Friday 19:30 (0 Minutes)
Sing-along with Cylons Friday 21:30 until Friday 23:00 (90 Minutes)
Geekling Singalong Saturday 16:00 until Saturday 16:30 (30 Minutes)
Art Show Closed and Art Auction Sunday 17:00 until Sunday 18:00 (60 Minutes)
The Music of Bear McCreary Monday 12:00 until Monday 13:00 (60 Minutes)